# SDR IXXA06SMN138S

- Difficulty date: May 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT HAND OUTBOARD FLAP LOWER SKIN DENTED AT STATION XF 440.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-7-1 FIG 4 TEMPORARY REVISION NUMBER 57-94 DATED 10-01-02.  REMOVED DAMAGE IAW DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 51-1-21.  FABRICATED NEW SKIN AND DOUBLER IAW DC-8 SRM 57-7-1 FIG 4 ITEM U AND Q BONDED BOTH PARTS WITH HYSOL IAW DC-8 SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA AND NEW PANEL PLATING INTERNAL PART IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED NEW SKIN AND DOUBLER IAW DC-8 SRM 51-1-21.
